# SDR DHLA201000059

- Difficulty date: May 12, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER SKIN CORRODED STA ZR159.094-168.656. PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG 1, SRM 55-6-1 FIG 1.  REMOVED CORROSION IAW SRM 51-1-8, PG 17-18. FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12 FIG 6.  REMOVED CORRODED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21. FABRICATED PLATING AND BONDED DOUBLER BOTH FROM 2024T3 0.016" IAW SRM 55-6-1 FIG. 1 ITEM "A". BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9 TR  51-142, SRM 51-1-9A, TR 51-141. CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING IAW SRM 51-1-8B. INSTALLED NEW PANEL PLATING IAW SRM 51-1-21. PERFORMED RUDDER BALANCING IAW SRM 51-4-6 PG 1-6. FOUND WITHIN TOLERANCE.
